# SDR SWAA2016031149805

- Difficulty date: February 12, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 62,049 hours, 48,909 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 654948829
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE UPPER SPAR CHORD, SPAR WEB & MLG, AFT SUPPORT FITTING CRACKED AT NR 5 FASTENER HOLE RSS 222.5.  REPAIRED FITTING IAW EA.
